Bifurcation of Forced T-Periodic Solutions into Asymptotically Quasi-Periodic Solutions
Part of the Undergraduate Texts in Mathematics book series (UTM)
In Chapter IX we determined the conditions under which subharmonic solutions, nT-periodic solutions with integers n > 1, could bifurcate from forced T-periodic solutions.
KeywordsPeriodic Solution Closed Curve Rotation Number Strong Resonance Floquet Multiplier
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- J. Neimark, On some cases of periodic motions depending on parameters, Dokl. Akad. Nauk. SSR, 736–739 (1959).Google Scholar
- H. Poincaré, Les méthodes nouvelles de la mécanique céleste, Gauthier-Villars, Paris 1892 (see §§37, 38).Google Scholar
- D. Ruelle and F. Takens, On the nature of turbulence, Com. Math. Phys. 20, 167–192 (1971).Google Scholar
- R. J. Sacker, On Invariant Surfaces and Bifurcation of Periodic Solutions of Ordinary Differential Equations, New York Univ. IMM-NYU 333 (1964).Google Scholar
© Springer-Verlag New York Inc. 1980